# SDR DLL10954171

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Splice
- Part number: 1554952102
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT PRESSURE BULKHEAD STRINGER SPLICE FITTINGS, THE STR 10 FITTING WAS FOUND TO BE CRACKED.  ACCOMPLISHED REPAIRS PER DL ERA 271943-14AD.
